# SDR VTZA96166

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: De-Ice Lead
- Part number: B40610
- Condition: Failed
- Location: Lt Prop
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6566 - ROC-JFK - ABORTED THE TAKEOFF, DUE TO THE LEFT PROP HEAT FAILING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MX REPLACED THE LEFT PROP DE-ICE LEAD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
